# SDR AALA981223

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTH SIDES OF WEB AND ATTACHING BRACKETS.  REMOVED CORROSION PER SRM 51-10-6 PAGE 23.  TREATED AND PRIMED WEB PER SRM 51-10-2 PAGE 1-6.  REINSTALLED WEB USING HI-LOKS PER SRM 51-30-2 PAGES 30-36.  REMOVED AND REPLACED ATTACHING BRACKET PER SRM 51-10-1 PAGE 4.  (M)
